Originally Posted by UnderMyKilt
I thought I'd offer a little addendum on this. The last few times I took Cialis the "leg pain" side effect has just been terrible. The pain does not occur the night I take it but, rather, begins the next day and gets increasing worse for a day or two till it begins to subside as the drug wears off and is processed out of the body. I've actually lost sleep due to it. It's a dull ache during the day and acute pain, which cannot be ignored, at night and is worse once I am in bed. Advil will mitigate it to a certain extent but on several occasions I've had to take Vicodin or supplement the Advil with Tramadol (all RX).
As a distance runner (at age 60) I can't tolerate this and I will no longer take Cialis nor can I recommend it. Better to put up with a Viagra headache then the leg pain from Cialis.
...and an addendum to this. I am now having the same issue with Viagra as well so it's "none of the above" for me. As I said, as I distance runner I can't put up with this crap so I'll just go au naturale from now on.
I didn't really need it. It was more of an enhancement than a necessity anyhow and, as I've gotten myself fit and trim, and back down to the same "running weight", distances and almost the times I had in my teens, my sexual performance has improved as well.
A friend of mine always jokes, "For every ten pounds you lose your dick grows and inch. Well....not quite...but not having a gut and having the cardiovascular and pulmonary fitness of a teen makes EVERYTHING work better.